# SDR CALA2018012700353

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,987 hours, 19,950 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Kinked
- Location: Standby Airspeed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

STANDBY AIRSPEED INDCATOR STUCK ON ZERO, DURING TAKEOFF.  REJECT AT ABOUT 105KTS.  REMOVED THE STANDBY AIRSPEED INDICATOR IAW AMM 34-13-05-004-004. FOUND KINKED PITOT LINE BEHIND INSTRUMENT PANEL.  BOTH NEW & OLD INDICATORS ARE IN COCKPIT. REMOVED THE FLEX LINE AND INSTALLED  A NEW FLEX LINE IAW AMM 20-10-10.  PERFORMED A LOW RANGE LEAK TEST IAW AMM 34-11-00/501. NO LEAKS NOTED. INSPECTED LOW RANGE LEAK TEST AND FOUND IT TO BE IN COMPIANCE WITH AMM 34-11-00/501.  REMOVED AND REPLACED STANDBY AIRSPEED INDICATOR IAW AMM 34-13-05.  OPS AND LEAK CHECKED GOOD.
